Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > Sep. 2014

 

 

Improving Image Retrieval Through a Collection of Fast and Simple Visual Features Extraction, Vol. 2, No. 3 (Sep. 2014), PP:65-76

Download

Authors:
Ismail Hmeidi - ordan University of Science and Technology, Irbid, Jordan
Amer Al-Badarenah - Jordan University of Science and Technology, Irbid, Jordan
Abdulrahman Al-Molegi - Jordan University of Science and Technology, Irbid, Jordan
Izzat Alsmadi - Computer Science Department, Boise State University, Boise, ID, USA

 

Explicit Examples of Motions of Inextensible Curves in Spherical Space S3, Vol. 2, No. 3 (Sep. 2014), PP:77-83

Download

Authors:
Samah Gaber Mohamed - Department of Mathematics, Faculty of Science, Assiut University, Egypt

 

Variational Iteration Technique and Some Methods for the Approximate Solution of Nonlinear Equations, Vol. 2, No. 3 (Sep. 2014), PP:85-93

Download

Authors:
Farooq Ahmed Shah - Department of Mathematics, COMSATS Institute of Information Technology, Attock Campus, Pakistan
Muhammad Aslam Noor - Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan

 

Optimal Payment time for a Retailer with exponential demand under permitted credit period by the Wholesaler, Vol. 2, No. 3 (Sep. 2014), PP:95-101

Download

Authors:
R, P. Tripathi - Department of Mathematics, Graphic Era University, Dehradun (UK), India

 

Multi-Level Forecasting Model of Coal Mine Water Inrush based on Self-Adaptive Evolutionary Extreme Learning Machine, Vol. 2, No. 3 (Sep. 2014), PP:103-110

Download

Authors:
Zuopeng Zhao - China University of Mining & Technology, Xuzhou, China
Mengke Hu - China University of Mining & Technology, Xuzhou, China

 

Generalized Anti Fuzzy Interior Ideals in LA-Semigoups, Vol. 2, No. 3 (Sep. 2014), PP:111-116

Download

Authors:
Muhammad Gulistan - Department of Mathematics, Hazara University, Mansehra, Pakistan
Muhammad Aslam - Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan
Saleem Abdullah - Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved